It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by SPO on April 10, 2000 at 22:36:38:

In Reply to: Dizzy and Ears Ringing - Antihistimines Help posted by Cut-Throat on April 10, 2000 at 12:18:49:

: It sounds as if you have chronic post nasal drip syndrome likely due to allergic and nonallergic rhinitis. I would suggest asking one of your doctors for a topical nasal steroid spray to be used on a regular basis, and using an antihistamine decongestant combination in place of just the plain antihistamine (chlortrimaton) - as a start.


Follow Ups

All times are GMT -7. The time now is 05:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!